Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had implanon removal due to breakout on skin, depression, on tetralysal, microlite. Chances of getting clear skin?

I was on the implanon for about two years and i recently got it removed due to really bad side effects i.e hormones - i felt like i was clinically depressed. My skin did break out while using the implanon but it still hasn t cleared up since having it removed. I am now using microlite and taking tetralysal once daily - will this clear up my skin? how quick can i expect to see results?
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this, even if you do nothing for your skin then also this would be alright and for that you have to wait for couple of week, in between keep your stress level very low, hope this information helps you take care and have nice day.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor